# SDR DHL9780306C

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING OUTBD FLAP UPPER SURFACE JUST CLOSE TO INBD EXHAUST GATE, PREVIOUS REPAIR DAMAGED.  REMOVED PATCH, CLEANED AREA AND INSTALLED REPAIR DOUBLER PER SRM 57-02-1 AND 51-1-21.
